<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 55, No. 6) Next Issue >>
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1627—1930
Skew cyclic codes over $\mathbb{F}_p+v\mathbb{F}_p+v^2\mathbb{F}_p$
Hamed Mousavi, Ahmad Moussavi, Saeed Rahimi
MSC numbers : Primary 11T71, 16S36, 68P30
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1627—1638
Nonlocal boundary value problems for Hilfer fractional differential equations
Suphawat Asawasamrit, Atthapol Kijjathanakorn, Sotiris K. Ntouyas, Jessada Tariboon
MSC numbers : 26A33, 34A08, 34B15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1639—1657
On a Waring-Goldbach problem involving squares, cubes and biquadrates
Yuhui Liu
MSC numbers : 11P32, 11N36
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1659—1666
On the location of eigenvalues of real constant row-sum matrices
Frank J. Hall, Rachid Marsli
MSC numbers : 15A18, 15A42, 15B51
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1691—1701
Fourth Hankel determinant for the family of functions with bounded turning
Muhammad Arif, Lubna Rani, Mohsan Raza, Pawel Zaprawa
MSC numbers : 30C45, 30C50
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1703—1711
On commutativity of regular products
Tai Keun Kwak, Yang Lee, Yeonsook Seo
MSC numbers : 16U80, 16S50
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1713—1726
A class of edge ideals with regularity at most four
Seyed Abbas Seyedmirzaei, Siamak Yassemi
MSC numbers : Primary 13D02, 13F55; Secondary 05E45
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1749—1754
Properties on $q$-difference Riccati equation
Zhi-Bo Huang, Ran-Ran Zhang
MSC numbers : Primary 39B32; Secondary 30D35
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1755—1771
Inversion of the classical Radon transform on $\mathbb{Z}^n_p$
Yung Duk Cho, Jong Yoon Hyun, Sunghwan Moon
MSC numbers : 44A12, 15A03
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1773—1781
Logharmonic mappings with typically real analytic components
Zayid AbdulHadi, Najla M. Alarifi, Rosihan M. Ali
MSC numbers : Primary 30C35, 30C45
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1783—1789
Quantitative weighted bounds for the vector-valued singular integral operators with nonsmooth kernels
Guoen Hu
MSC numbers : 42B20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1791—1809
Distribution of the approximation exponents of a family of power series over a finite field
Khalil Ayadi, Iheb Elouaer
MSC numbers : 11J61, 11J70
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1811—1822
Euclidean submanifolds with conformal canonical vector field
Bang-Yen Chen, Sharief Deshmukh
MSC numbers : 53A07, 53C40, 53C42
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1823—1834
Finite $p$-groups in which the normalizer of every non-normal subgroup is contained in its normal closure
Pengfei Bai, Xiuyun Guo, Junxin Wang
MSC numbers : 20D15, 20D25
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1835—1843
The generalized Fermat type difference equations
Kai Liu, Lei Ma, Xiaoyang Zhai
MSC numbers : Primary 30D35, 39A05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1845—1858
The sharp bound of the third Hankel determinant for some classes of analytic functions
Bogumila Kowalczyk, Adam Lecko, Millenia Lecko, Young Jae Sim
MSC numbers : Primary 30C45
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1859—1868
Some properties of the Bernoulli numbers of the second kind and their generating function
Feng Qi, Jiao-Lian Zhao
MSC numbers : Primary 11B68; Secondary 11B37, 11B73, 34A05, 34A30, 34A34
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1909—1920
Stability in functional difference equations with applications to infinite delay Volterra difference equations
Youssef N. Raffoul
MSC numbers : Primary 39A10, 39A11, 39A12
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1921—1930
On the minimum order of 4-lazy cops-win graphs
Kai An Sim, Ta Sheng Tan, Kok Bin Wong
MSC numbers : 05C57, 05C80
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1667—1690
Graded post-Lie algebra structures, Rota-Baxter operators and Yang-Baxter equations on the W-algebra $W(2, 2)$
Xiaomin Tang, Yongyue Zhong
MSC numbers : 17A30, 17B68
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1727—1748
On discontinuous elliptic problems involving the fractional $p$-Laplacian in $\mathbb R^{N}$
In Hyoun Kim, Yun-Ho Kim, Kisoeb Park
MSC numbers : 35R11, 35J60, 47H11
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1869—1889
$S$-shaped connected component for a nonlinear Dirichlet problem involving mean curvature operator in one-dimension Minkowski space
Ruyun Ma, Man Xu
MSC numbers : 34B10, 34B18, 34C23, 35B40, 35J65
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1891—1908

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd